Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Reviews and Descriptions of Tables and Books
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 19 (1965), 503-526 Request permission
References
  • Ronald A. Fisher and Frank Yates, Statistical Tables for Biological, Agricultural and Medical Research, Oliver and Boyd Ltd., London, 1943. 2nd ed. MR 0009818
  • C. L. Baker & F. J. Gruenberger, The First Six Million Prime Numbers, The Rand Corporation, Santa Monica, published by The Microcard Foundation, Madison, Wisconsin, 1959. Reviewed in Math. Comp., v. 15, 1961, p. 82, RMT 4. D. H. Lehmer, “Tables concerning the distribution of primes up to 37 millions,” 1957, ms. deposited in the UMT file and reviewed in MTAC, v. 13, 1959, p. 56–57, RMT 3.
  • C. E. Shannon, A mathematical theory of communication, Bell System Tech. J. 27 (1948), 379–423, 623–656. MR 26286, DOI 10.1002/j.1538-7305.1948.tb01338.x
  • A. I. Khinchin, Mathematical foundations of information theory, Dover Publications, Inc., New York, N.Y., 1957. Translated by R. A. Silverman and M. D. Friedman. MR 0092709
  • Amiel Feinstein, Foundations of information theory, McGraw-Hill Electrical and Electronic Engineering Series, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. MR 0095087
  • J. Wolfowitz, Coding theorems of information theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Band 31, Springer-Verlag, Berlin-Göttingen-New York, 1964. MR 0176851, DOI 10.1007/978-3-662-00237-7
  • John M. Wozencraft and Barney Reiffen, Sequential decoding, Technology Press Research Monographs, Technology Press of M.I.T., Cambridge, Mass.; John Wiley & Sons, Inc., New York-London, 1961. MR 0157803
  • N. Wiener, Extrapolation, Interpolation, and Smoothing of Stationary Time Series, The M.I.T. Press and Wiley, New York, 1948.
  • Norbert Wiener, Nonlinear problems in random theory, Technology Press Research Monographs, Technology Press of The Massachusetts Institute of Technology, Cambridge, Mass.; John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0100912
  • Y. W. Lee, Statistical theory of communication, John Wiley & Sons, Inc., New York-London, 1960. MR 0134388
  • D. H. Lehmer, Extended computation of the Riemann zeta-function, Mathematika 3 (1956), 102–108. MR 86083, DOI 10.1112/S0025579300001753
  • C. B. Haselgrove and J. C. P. Miller, Tables of the Riemann zeta function, Royal Society Mathematical Tables, Vol. 6, Cambridge University Press, New York, 1960. MR 0117905
  • Henry E. Fettis, Calculation of elliptic integrals of the third kind by means of Gauss’ transformation, Math. Comp. 19 (1965), 97–104. MR 175286, DOI 10.1090/S0025-5718-1965-0175286-9
  • R. E. Selfridge & J. E. Maxfield, A Table of the Incomplete Elliptic Integral of the Third Kind, Dover, New York, 1959. (See Math. Comp., v. 14, 1960, pp. 302–304, RMT 65.) F. A. Paxton & J. E. Rollin, Tables of the Incomplete Elliptic Integrals of the First and Third Kind, Curtiss Wright Corporation, Research Division, Quehanna, Pennsylvania, 1959. (See Math. Comp., v. 14, 1960, pp. 209–210, RMT 33.)
  • V. M. Beljakov, R. I. Kravcova, and M. G. Rappoport, Tablitsy èllipticheskikh integralov. Tom I, Izdat. Akad. Nauk SSSR, Moscow, 1962 (Russian). Mathematical tables of the Computing Center of the Academy of Sciences of the USSR. MR 0146411
  • A. Van Wijngaarden and W. L. Scheen, Table of Fresnel integrals, Verh. Nederl. Akad. Wetensch. Afd. Natuurk. Sect. 1 19 (1949), no. 4, 26. MR 35100
  • Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, No. 55, U. S. Government Printing Office, Washington, D.C., 1964. For sale by the Superintendent of Documents. MR 0167642
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Math. Comp. 19 (1965), 503-526
  • DOI: https://doi.org/10.1090/S0025-5718-65-99244-6